Semilinear hyperbolic functional differential problem on a cylindrical domain

Wojciech Czernous

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal seriesBulletin of the Belgian Mathematical Society-Simon Stevin, ISSN 1370-1444, (A 15 pkt)
Issue year2012
Vol19
No1
Pages1-17
Keywords in EnglishCarathéodory solutions, global existence, characteristics, uniform cone condition
Languageen angielski
Score (nominal)15
Publication indicators WoS Impact Factor: 2012 = 0.316 (2) - 2012=0.392 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?